# SDR CALA2011100400640

- Difficulty date: October 3, 2011
- Submitted: October 4, 2011
- Operation: Air carrier
- Aircraft: N78009
- Make and model: Boeing 777224
- Aircraft serial: 29479
- Aircraft time: 62,890 hours, 6,480 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Outlet
- Part number: 83308B22404601
- Condition: Defective
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

NOTED ACRID BURNING ODOR IN AREA OF SEATS 42 TO 43 PERFORMED TASK 05-51-58-910-801C5 FOUND IN SEAT POWER OUTLET AT 4 40K INTERMITTING WHEN A POWER SOURCE WAS PLUGGED IN ALSO SMELL R&R IPO OPS CHECKS GOOD NO SMELLS NOTED.
